MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS TRIAL 39 +3; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. UNIVERS REVERS TRIAL 39 +3; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number UNIVERS REVERS TRIAL 39 +3
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that an ar-9530m-03 univers revers trial 39 +3 was damaged.When trying to remove the trial on (b)(6) 2022, it got stuck after re-dislocating the arm.As he was getting the insert out, damaged the plastic trial insert.This was discovered during use with no impact to the patient.Additional information was requested.On 02/24/2022, the sales representative provided the following information via email: the event occurred in a reverse tsa procedure, the damage occurred while trying to remove the device.The part broke inside the patient, no fragments were left behind.To complete the procedure, another poly was opened, and there was no impact to the patient.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
UNIVERS REVERS TRIAL 39 +3
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13757961
Report Number1220246-2022-04597
Device Sequence Number4859408
Product Code LXH
UDI-Device Identifier00888867062108
UDI-Public00888867062108
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS TRIAL 39 +3
Device Catalogue NumberAR-9530M-03
Device Lot Number250140601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2022
Initial Report FDA Received Date03/14/2022
Date Device Manufactured01/21/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown